DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/7627

Title: FINITE-ELEMENT METHOD FOR ONE-DIMENSIONAL AND 2-DIMENSIONAL TIME-DEPENDENT PROBLEMS WITH B-SPLINES
Authors: VISWANADHAM, KNSK
KONERU, SR
Keywords: equidistributing principles
differential equations
parabolic equations
galerkin methods
mesh selection
Issue Date: 1993
Publisher: ELSEVIER SCIENCE SA LAUSANNE
Citation: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 108(3-4), 201-222
Abstract: One-dimensional and two-dimensional time dependent problems have been solved by the Galerkin method with cubic B-splines as basis functions. The redefining of basis functions has been done for two-dimensional problems, for the Dirichlet type boundary conditions, resulting in a non-homogeneous part in the approximation. The equidistribution of the error principle, given by Carl de Boor for one-dimensional problems, has been extended to two-dimensional problems. The solutions for nonlinear problems are obtained as the limit of solutions of a sequence of linear problems generated by the quasilinearization technique. The method developed with these features compares favourably with the methods available in literature.
URI: http://dx.doi.org/10.1016/0045-7825(93)90002-F
http://dspace.library.iitb.ac.in/xmlui/handle/10054/7627
http://hdl.handle.net/10054/7627
ISSN: 0045-7825
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback